# SDR ASAA2020010131758

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,033 hours, 12,794 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKE-OFF RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT. GROUNDED - YES.  RESET PER QRH. AS PRECAUTINARY ACCOMPLISHED WINDOW HEAT CONTROL BITE B737-800 AMM 30-41-11 NO FAULTS FOUND OPS CHECK NORMAL.
